# SDR MALA040385

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 17,061 hours, 18,982 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342003
- Part serial: OFF99047
- Condition: Failed
- Location: Left Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LT AC GEN FAILED TO COME ON LINE.  PAX REPORTED SMOKE AND FLAMES EXIT A/C OF EXHAUST HOLE.  A/C RETURNED TO GATE.  MAINTENANCE REPLACED LT AC GEN.  ALL CHECKS GOOD DONE IAW SF340MM CHAP 24.
